# SDR MWEA040149

- Difficulty date: August 23, 2004
- Submitted: August 24, 2004
- Operation: Air carrier
- Aircraft: N804ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48030
- Aircraft time: 43,172 hours, 44,196 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 5936663405
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE PIT, RIGHT SEAT TRACK BETWEEN STATION 1212 AND 1325 HAS SEVERAL AREAS OF CORROSION.  FABRICATED AND INSTALLED TRACK.
